# SDR 2005UALA00247

- Difficulty date: March 15, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 37,510 hours, 13,042 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 1400 FRAME FROM STR 27L TO 28L AT SHEAR TIE. DAMAGE CAUSED BY TYPICAL CORROSION.  SHEAR TIE WAS REMOVED AND A NEW SHEAR TIE WAS FABRICATED AND INSTALLED.
